MDJunction - People Helping People
 
Ask a Question
12/07/2010 10:47 AM

Lexapro, Geodon, Adderall

Bulldog78
Posts: 4
New Member

Has anyone been on this mix of meds? I feel like my adderall has pooped out on me, and I have a fair amount of anxiety / lack of motivation. Recently, approximately 2 weeks ago, the pdoc prescribed lexapro for the anxiety. Has anyone used these medications together, and if so have they "played well" together? I feel good about 10-20% of my conscious hours, usually after coming down from Adderall.

Lexapro 20 mg daily

Geodon 120 mg (60 mg 2x daily)

Adderall 45 mg (15 mg IR 3x daily)

Reply
 

12/07/2010 01:01 PM
Joy75
Joy75  
Posts: 16598
VIP Member
I'm an Advocate

I don't take Geodon or Adderall, but I take Abilify which is like Geodon and Dexedrine which is like Adderall. Maybe you could ask your psychiatrist about Dexedrine instead of Adderall. I take the extended release, so it lasts all day long. I find my current medication combination works well for me and I am stable. The Dexedrine keeps me awake during the day and helps my concentration and focus. I hope you can find an alternative or raise your Adderall to help you out. Good luck with the medications!!

12/08/2010 05:55 AM
jenny1978
jenny1978  
Posts: 2599
VIP Member

I was recently on Adderall and am still on Geodon. The adderall would wear off and I would get irritable. So I got my pdoc to change me to Dexedrine ER. I also lowered my dose because they had me on 120mg of adderall and I was being over stimulated. I now take 45mg of dexedrine and the pdoc wants me on 90mg, but I take what I feel I need which is generally 45mg a day. It works so much better for me than the adderall. It's just dextroamphetamine instead of that plus all the amphetamine salts that adderall has in it. I'm much better off this way. Some people can't take stimulants if they suffer from bipolar because it makes them manic, but I seem to be fine on the mixture of meds.

12/08/2010 05:54 PM
capecod84
capecod84  
Posts: 1820
Senior Member

Be very careful of the adderall and lexapro they can make you manic the doctor may have you on a higher dose of geodon because of the side effects of these meds. I would only take these at the lowest levels. The lexapro by itself with the geodon maybe ok, but I would try and alternative to adderal. I am just saying this because of the severe mania I suffered at the hands of these two. Additionally adderall is exteremly addictive apart from some of the others in its class.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved